MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number AA-80075
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is waiting for the arrival of (b)(6) affected administration sets.Zyno medical has sent a quality alert to its contract supplier on (b)(6) 2017 regarding this complaint.
 
Event or Problem Description
The user reported an issue in which "the secondary set is allowing solution to pass when the roller clamp is closed".The user reported that "it seems, and i did witness this, that even when the clamp on the tubing is closed, once the bag has been spiked, the medication (whatever is in the bag) starts dripping.Again, this is occurring even though the roller clamp is closed.All of these incidents, which she said have been with just about every set she has using over the last few weeks, are from lot# 107272-ks.Patient was not directly involved and there were no injuries.Issue was noticed when tubing was connected to reservoir.(i) do not know exact date but she stated that it had been occurring for the last few days.".
 
Additional Manufacturer Narrative
The user-reported roller clamp issue was confirmed.Zyno medical initiated a supplier corrective action request (b)(4) for the contract supplier on (b)(6) 2017.The evaluation of the 8 affected administration set was received by zyno medical on (b)(6) 2017.The supplier performed the dhr review on the same lot and conducted the fishbone analysis, and the root cause was identified as the improper assembling process that led to the impact made on the roller.Corrective and preventive actions were made to improve the assembling process.The complaint was closed on (b)(6) 2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-20117-00266).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key6857576
Report Number3006575795-2017-00266
Device Sequence Number13705870
Product Code FPA
UDI-Device Identifier00814371020600
UDI-Public00814371020600
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA-80075
Device Lot Number107272-KS
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2017
Supplement Date Received by Manufacturer10/30/2017
Initial Report FDA Received Date09/12/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1